Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A categorical approach to matrix Toda brackets

Authors: K. A. Hardie, K. H. Kamps and H. J. Marcum
Journal: Trans. Amer. Math. Soc. 347 (1995), 4625-4649
MSC: Primary 55U35; Secondary 18D05, 55Q35
MathSciNet review: 1303119
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a categorical treatment of matrix Toda brackets, both in the pre- and post-compositional versions. Explicitly the setting in which we work is, à la Gabriel-Zisman, a $ 2$-category with zeros. The development parallels that in the topological setting but with homotopy groups replaced by nullity groups of invertible $ 2$-morphisms. A central notion is that of conjugation of $ 2$-morphisms. Our treatment of matrix Toda brackets is carried forward to the point of establishing appropriate indeterminacies.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55U35, 18D05, 55Q35

Retrieve articles in all journals with MSC: 55U35, 18D05, 55Q35

Additional Information

PII: S 0002-9947(1995)1303119-9
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia